I'm 35 years old and had health problems since my earlier 20's. In the past 9 mo. I"ve had blurred vision (it has gone away now) doc. sent me to eye doc. and I have 20/ 20 vision. Never could tell me why it was happening. About 4 mo. after that I started breaking out in rash, hugh.... welps will pop up all over my body to where my whole body looks deformd, they itch like crazy and have started getting hot now. Doc give me some meds to take and said it would clear up in a couple of weeks. That was 4 weeks ago. The meds help but if I don't take them one night then the next day here we go with the itching. It's not allargeies we know that I have changed all my meds and tried every thing i could think of but nothing helped. Does anyone know what this is? Is it something to worry about? my doc acted like it was no big deal.
About 3 years ago I had to have a tube removed due to toxic fluids in it, the ovary has been hurting latly could this be related??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?